# SDR VNAA202411240016

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 (4EAS) RH AND (5EAS) LH BTW FS 379.00 TO FS 669.40.   SIDE SEAT RAIL STGR 15 (4EAS) RH AND (5EAS) LH BTW FS 379.00 TO FS 669.40 ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ/900 AMM  53-00-49
